×

zbMATH — the first resource for mathematics

Found 102 Documents (Results 1–3)

Zenkov, Dmitry V. (ed.), The inverse problem of the calculus of variations. Local and global theory. Amsterdam: Atlantis Press (ISBN 978-94-6239-108-6/hbk; 978-94-6239-109-3/ebook). Atlantis Studies in Variational Geometry 2, 31-73 (2015).
MSC:  49N45
BibTeX Cite
Full Text: DOI
WorldCat.org
Zenkov, Dmitry V. (ed.), The inverse problem of the calculus of variations. Local and global theory. Amsterdam: Atlantis Press (ISBN 978-94-6239-108-6/hbk; 978-94-6239-109-3/ebook). Atlantis Studies in Variational Geometry 2, 1-29 (2015).
MSC:  49N45 93B52 93D15
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Author
Year of Publication
Classification
Biographic Reference